A Caltech Library Service

Weak approximation for cubic hypersurfaces

Tian, Zhiyu (2015) Weak approximation for cubic hypersurfaces. Duke Mathematical Journal, 164 (7). pp. 1401-1435. ISSN 0012-7094. doi:10.1215/00127094-2916322.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove weak approximation for smooth cubic hypersurfaces of dimension at least 2 defined over the function field of a complex curve.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle Paper
Additional Information:© 2015 Duke University Press. Received 22 May 2013. Revision received 27 July 2014. I would like to thank Tom Graber for many helpful discussions and for saving me from making many false statements; Chenyang Xu and Runpu Zong for their interest in the project; Letao Zhang for her help with the preparation of the manuscript; and the referees for so many helpful suggestions that have greatly improved the paper, both in its content and in its way of presentation.
Issue or Number:7
Classification Code:2010 Mathematics Subject Classification. Primary 14M22; Secondary 14G27, 14G05
Record Number:CaltechAUTHORS:20150625-150412057
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:58620
Deposited By: Tony Diaz
Deposited On:25 Jun 2015 22:28
Last Modified:10 Nov 2021 22:08

Repository Staff Only: item control page